Analysis of stability of the equilibrium state of periodic motion in a nonlinear relative-rotation system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (8): 3852-3857    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Analysis of stability of the equilibrium state of periodic motion in a nonlinear relative-rotation system
Zhao Wu1, Liu Bin1, Shi Pei-Ming1, Jiang Jin-Shui2
(1)燕山大学信息工程学院,秦皇岛 066004; (2)中国第一重型机械集团公司设计研究院,大连 116600
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn